# SDR DL72S960752

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545906
- Condition: Corrosion
- Location: Bs 708-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN (2024-T3 CLAD) WAS FOUND TO HAVE CORRODED JUST O/B OF STR 28L, FROM STA 708 TO 720.  THIS DAMAGE WILL REQUIRE A CUTOUT MEASURING 12 INCHES LONG BY 1.5 WIDE EXTENDING FROM STA 708 TO 720.  THIS DAMAGE IS 9.5 TO THE LEFT OF AN EXISTING EXTERNAL SKIN REPAIR PER ER/A 221033-14AD.  ALSO, THE SKIN CLIP WAS FOUND TO BE CORRODED BETWEEN STR 28L AND 27L AT STA 720 ON THE FWD SIDE OF THE FRAME.  ACCOMPLISHED REPAIRS PER DL ERA 303354-14AD REV A.
